# SDR DALA2018050803157

- Difficulty date: May 8, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 72,402 hours, 13,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 9 SLAT NOSE SKIN FOUND CRACK AT LES 570 AROUND 02EA RIVETS REPAIRED PER SRM 57-43-01.
